MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SERIES 7000 STANDARD TIBIA; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 7115-0004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Injury (2348)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Sales rep reported via the web intake page: tibia implant subsite.Note from cic: event and response to the question is being clarified with the sales rep.Update 09/august/2019 (b)(6): as reported in how was issue noticed "patient walking in pain".Device disposition is listed as 'return to patient' so was likely revised.Update per email received: patient fell on (b)(6) 2019 and was revised on (b)(6) 2019, left side.
 
Additional Manufacturer Narrative
An event regarding malposition involving a scorpio tibia was reported.The event was confirmed by medical review.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms cemented total knee with tibial component anteriorly tilted, need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x- rays and examination of explanted components.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.X-ray confirms cemented total knee with tibial component anteriorly tilted, need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x- rays and examination of explanted components to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Sales rep reported via the web intake page: tibia implant subsite.Note from cic: event and response to the question is being clarified with the sales rep.Update (b)(6) 2019 wg: as reported in how was issue noticed "patient walking in pain".Device disposition is listed as 'return to patient' so was likely revised.Update per email received: patient fell on (b)(6) 2019 and was revised on (b)(6) 2019, left side.

Brand Name
SERIES 7000 STANDARD TIBIA
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8959382
Report Number0002249697-2019-03060
Device Sequence Number16743996
Product Code JWH
UDI-Device Identifier07613327033335
UDI-Public07613327033335
Combination Product (Y/N)N
Initial Reporter CountrySG
PMA/510(K) Number
K910990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number7115-0004
Device Lot NumberMLAPR6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR